Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 48, NWS Dodge City, KS

May 19, 2010Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2010, 12:29 AM CDT for Clark County, Meade County, Kansas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 12:29 AM CDT (05:29 UTC)
Expired
May 19, 2010, 1:30 AM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 12:34 AM CDTHAIL 29 E Meade State Park, KS
May 19, 1:08 AM CDTHAIL 0.756 W Acres, KS
May 19, 1:11 AM CDTHAIL 16 Wnw Acres, KS
May 19, 1:20 AM CDTHAIL 19 Nw Acres, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 7:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS53 KDDC 190529
SVRDDC
KSC025-119-190630-
/O.NEW.KDDC.SV.W.0048.100519T0529Z-100519T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1229 AM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  EAST CENTRAL MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 130 AM CDT

* AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF MEADE...AND MOVING EAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ACRES...
  ASHLAND...
  MAINLY RURAL AREAS OF EASTERN MEADE AND SOUTHWESTERN CLARK
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS WARNING THAT
WAS IN EFFECT FOR MEADE AND SEWARD COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3732 9971 3700 9980 3712 10037 3735 10030
TIME...MOT...LOC 0528Z 282DEG 21KT 3723 10023
WIND...HAIL 60MPH 1.00IN

$$

KRUSE
2 follow-up statements
160 
WWUS53 KDDC 190603
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
103 AM CDT WED MAY 19 2010

KSC119-190613-
/O.CAN.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/
MEADE KS-
103 AM CDT WED MAY 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEADE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980
TIME...MOT...LOC 0603Z 282DEG 21KT 3719 9998

$$

KSC025-190630-
/O.CON.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/
CLARK KS-
103 AM CDT WED MAY 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLARK COUNTY UNTIL 130 AM CDT...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF ACRES...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ACRES...
  ASHLAND...
  MAINLY RURAL AREAS OF SOUTHWESTERN CLARK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980
TIME...MOT...LOC 0603Z 282DEG 21KT 3719 9998
WIND...HAIL 60MPH 1.00IN

$$

KRUSE
328 
WWUS53 KDDC 190626
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
126 AM CDT WED MAY 19 2010

KSC025-190636-
/O.EXP.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/
CLARK KS-
126 AM CDT WED MAY 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARK COUNTY WILL
EXPIRE AT 130 AM CDT/1230 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980
TIME...MOT...LOC 0626Z 282DEG 21KT 3715 9979

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:17 PM CDT, 9 hours 12 minutes earlier.

Area forecast discussion, May 18, 3:17 PM CDT, 9 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
317 PM CDT TUE MAY 18 2010

.DISCUSSION...

DAYS 1-2...

ACTIVE WEATHER IS EXPECTED FOR SOUTHWEST KANSAS OVER THE NEXT 24
HOURS. A SPLIT FLOW PATTERN IS IN PLACE WITH A WESTERN CONUS BRANCH
300 MB JET OF AROUND 80 KNOTS EXTENDING FROM CENTRAL CALIFORNIA INTO
THE SOUTHERN ROCKIES THIS MORNING. THE UPPER JET WILL CONTINUE TO
ADVECT EASTWARD SUPPORTING ISENTROPIC LIFT ACROSS SOUTHEAST
COLORADO INTO SOUTHWEST KANSAS. ADDITIONALLY A SURFACE TROUGH THAT
HAS DEVELOPED ACROSS THE REGION IS CENTERED FROM AROUND LAS ANIMAS
TOWARD THE ELKHART AND LIBERAL AREA, WHERE ENHANCED LOW LEVEL
MOISTURE CONVERGENCE IS EXPECTED. RIGHT MOVING SUPERCELLS THAT
ADVECT OUT OF EASTERN COLORADO LATE THIS AFTERNOON EARLY EVENING
MAY BE A TORNADIC THREAT IN THOSE FAR WESTERN COUNTIES. LOW LEVEL
MOISTURE ADVECTION INCREASES THROUGH 6 UTC WEST OF A WAKEENY-DODGE
CITY LINE AND A LOW LEVEL JET INCREASING LOW LEVEL SHEAR TO AROUND
30 KNOTS AND WIDESPREAD +10 DEG C DEW POINT TEMPERATURES PARKED
ACROSS THE TEXAS PANHANDLE WILL COMBINE FOR HEAVY RAIN PRODUCING MCS
CLUSTERS SOMEWHERE ALONG THE KANSAS OKLAHOMA LINE WITH A LOWER
EXPECTATION OF SEVERE FARTHER  NORTH, BUT STILL ANY ORGANIZED
CONVECTION DEVELOPING SOUTH OF NORTHEAST COLORADO OR NORTHWEST
KANSAS WOULD BE CAPABLE OF CREATING WIDESPREAD HEAVY RAIN AND LOCALLY
SEVERE HAIL.

AS THE UPPER JET EXITS FROM THE SOUTHERN ROCKIES ON WEDNESDAY A
DEEPENING 700 MB LOW WILL BE DEVELOPING OVER THE WESTERN PART OF THE
STATE, AND QG FRONTOGENESIS AS MID LEVEL INSTABILITY WILL STILL BE
PRESENT FOR CONTINUED DEVELOPMENT OF HEAVY RAIN PRODUCING
THUNDERSTORMS THROUGH THE MORNING AND EARLY AFTERNOON, BUT
DECREASING INSTABILITY WILL LIMIT ANY SEVERE THREAT INTO WEDNESDAY
EXCEPT FOR THE EXTREME SOUTHERN COUNTIES THAT WILL BE ALONG THE NOSE
OF THE WARM SECTOR/INSTABILITY AXIS EXTENDING FROM WESTERN OKLAHOMA
INTO SOUTH CENTRAL AND SOUTHWEST KANSAS.

THE MID LEVEL LOW FEATURE AND CONVECTIVE/RAIN CHANCES WILL BE A
MAIN FACTOR IN TEMPERATURES OVER THE NEXT COUPLE OF DAYS AS WELL, AS
MODELS ARE IN AGREEMENT ON SOME CLEARING AND WARMING AS WELL ACROSS
THE SOUTHWEST COUNTIES WEDNESDAY AFTERNOON, BUT COOL UPPER 50S OR AT
BEST LOW 60S FOR HIGHS ARE EXPECTED ACROSS THE CLOUDY WET INTERSTATE 70
CORRIDOR EVEN INTO THURSDAY.

RUSSELL

DAYS 3-7...

FRIDAY AND SATURDAY STILL LOOKS DRY AS AN UPPER LVL S/W RIDGE BUILDS
ACROSS THE CNTL PLAINS. TEMPERATURES WILL BE REBOUNDING BACK INTO
THE UPPER 70S TO MID 80S ON FRIDAY WITH 85H MIX DOWN TEMPS FROM THE
ECMWF AND GFS SUGGESTING SOME LOWER 90S STILL NOT OUT OF THE
QUESTION ON SATURDAY.

IN ADDITION A WEDGE OF WARM MID LVL TEMPS ARE STILL PROGGED TO
SPREAD EASTWARD INTO WRN KS DURING THE DAY WITH A DRYLINE PLACED IN
OR NEAR OUR CWA. GIVEN THESE WARM MID LVL TEMPS HAVE OPTED TO
CONTINUE TO KEEP THE FORECAST DRY FOR NOW SAT EVE BUT LEFT SOME
10-13% POPS GOING IN OUR WRN CWA NEAR THE DRYLINE.

FOR SUNDAY THROUGH TUESDAY...AN UPPER LOW WILL ESTABLISH ITSELF OVER
THE WRN CONUS WITH MULTIPLE WAVES EMBEDDED IN THIS FLOW PROGGED TO
MOVE OUT FROM THE BASE OF THIS LOW AND INTO THE PLAINS. ALL THE
MODELS TODAY APPEAR TO BE STRUGGLING WITH THE EVOLUTION OF THIS
UPPER LOW AND TIMING OF ANY OF THESE EMBEDDED UPPER WAVES. AT THIS
TIME CONFIDENCE OF WHICH ONE IS MORE CORRECT IS LOW SO GIVEN THIS
WILL STAY WITH PERSISTENCE FOR MONDAY AND THEN INSERT A SMALL POPS
INTO THE GRIDS ON TUESDAY.

.AVIATION...

GIVEN PROGGED ISENTROPIC LIFT AND MOISTURE PRESENT ACROSS MUCH OF
WESTERN KANSAS TODAY THINK THE GENERAL TREND OF LOWERING CIGS
THROUGH EARLY TONIGHT STILL LOOKS ON TRACK. MAY BE A BIT MORE
AGGRESSIVE WITH MVFR CIGS LATER TODAY GIVEN CURRENT OBS. PCPN
CHANCES IMPROVE SIGNIFICANTLY AFTER SUNSET WITH THE BEST CHANCE FOR
STEADY/HEAVY RAINFALL AT DDC AND GCK BEFORE MIDNIGHT WITH AFTER
MIDNIGHT STORMS MORE LIKELY AT THE HAYS AIRPORT.

18

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  64  51  69 /  70  70  40  20
GCK  51  66  49  68 /  80  70  40  20
EHA  51  74  49  76 /  80  80  20   0
LBL  52  76  49  74 /  90  90  30  10
HYS  53  57  50  57 /  70  70  60  40
P28  55  65  54  70 /  90  90  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN33/18
Hazardous weather outlook, May 18, 9:44 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
944 AM CDT TUE MAY 18 2010

KSZ043-061>063-074>078-084>088-191000-
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD-
MORTON-STEVENS-SEWARD-MEADE-CLARK-
944 AM CDT TUE MAY 18 2010 /844 AM MDT TUE MAY 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO
THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS
THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT
FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE
CITY AND ASHLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS
SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY
DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND
POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE
WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EARLY
TONIGHT SOUTHWEST OF A DIGHTON TO DOGE CITY TO ASHLAND LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-044>046-064>066-079>081-089-090-191000-
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA-
PRATT-COMANCHE-BARBER-
944 AM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO
THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS
THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT
FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE
CITY AND ASHLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS
SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY
DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND
POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE
WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, May 18, 8:35 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             KENDALL                 37.94N 101.54W
05/18/2010  E2.75 INCH       HAMILTON           KS   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY LAW ENFORCEMENT.

&&

LEE
Local storm report, May 18, 8:43 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             10 SE ROLLA             37.01N 101.52W
05/18/2010  E1.00 INCH       STEVENS            KS   EMERGENCY MNGR

            THE REPORT WAS RELAYED BY LAW ENFORCEMENT.

&&

LEE
Local storm report, May 18, 11:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1103 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             7 NE WOODS              37.25N 101.01W
05/18/2010  E1.75 INCH       SEWARD             KS   TRAINED SPOTTER

&&

GERARD
Local storm report, May 18, 11:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             6 ENE WOODS             37.21N 101.01W
05/18/2010  E1.75 INCH       SEWARD             KS   STORM CHASER

&&

LEE
Local storm report, May 18, 11:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1150 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             KISMET                  37.21N 100.70W
05/18/2010  E1.00 INCH       SEWARD             KS   TRAINED SPOTTER

&&

LEE
Local storm report, May 19, 12:05 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1205 AM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             3 NE BIG BOW            37.59N 101.52W
05/18/2010  E0.88 INCH       STANTON            KS   PUBLIC

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTSpecial Weather StatementDDCMorton40 min
May 18, 7:37 PM CDTSpecial Weather StatementDDCStanton38 min
May 18, 7:47 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton43 min
May 18, 8:18 PM CDTSevere Thunderstorm WarningDDCStevens42 min
May 18, 8:22 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny32 min
May 18, 9:58 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens47 min
May 18, 10:17 PM CDTTornado WarningDDCSeward, Stevens43 min
May 18, 10:47 PM CDTSevere Thunderstorm WarningDDCMeade, Seward58 min
May 18, 11:46 PM CDTSevere Thunderstorm WarningDDCMeade, Seward44 min
May 19, 12:22 AM CDTAreal Flood AdvisoryDDCSeward, Stevens3 hr
May 19, 10:55 AM CDTSpecial Weather StatementDDCGray50 min
May 19, 1:34 PM CDTSpecial Weather StatementDDCFord41 min
May 19, 2:40 PM CDTSpecial Weather StatementDDCKiowa50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.